Advertisement

Bulletin of Experimental Biology and Medicine

, Volume 49, Issue 3, pp 226–229 | Cite as

The part played by vascular spasm in disturbing the anticoagulating systems of the blood

  • E. I. Chazov
Pathological Physiology and General Pathology
  • 13 Downloads

Summary

The effect of the vascular spasm on the function of the anticoagulating system of the blood was studied in experiments on rabbits. Intravenous injection of thrombin solution (4g) into healthy animals did not provoke thrombosis; on the contrary, the blood lost its ability to coagulate. However the same dose of thrombin together with 0.5 ml of pituitrin resulted in the rapid formation of intravascular thrombi causing coronary thrombosis and myocardial infarction. A study was made of the extent of the possible action of the anticoagulation system in myocardial infarction which was induced by ligation of the coronary arteries. The administration of 4g of thrombin induced a repeated infarction, and thrombosis in various parts of the vascular system. It was concluded that; a) The anticoagulation system of the blood becomes disturbed during vascular spasm, so that there is an increased tendency to intraction may occur without changes in the walls of the coronary vessels only when there is spasm which causes an increase in the tendency of the blood to coagulate. Myocardial infarction itself will after the anticoagulatory system of the blood, so that intravascular thrombus formation may be induced by small doses of thrombin administered alone.

Keywords

Public Health Coronary Artery Myocardial Infarction Thrombin Intravenous Injection 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. [1]
    A. I. Abrikosov and A. I. Strukov, Pathological Anatomy [in Russian] (Moscow, 1958) Part I.Google Scholar
  2. [2]
    E. N. Berger, Trudy Kharkov Med. Inst.15, 36, 285–289 (1957).Google Scholar
  3. [3]
    E. S. Gliksberg, Transactions of the Fifteenth All-Union Congress of Therapeutics [in Russian] (1958) pp. 568–575.Google Scholar
  4. [4]
    B. A. Kudryashov and P. D. Ulitina, Doklady AN SSSR120, 3, 677–680 (1958).Google Scholar
  5. [5]
    G. F. Lang, Diseases of the Circulatory System [in Russian] (Moscow, 1957) p. 430.Google Scholar
  6. [6]
    B. A. Lapin, Byull. Eksptl. Biol. i Med.7, 19–29 (1955).Google Scholar
  7. [7]
    B. I. Migunov, Thromboses and Embolisms [in Russian] (Moscow, 1950) pp. 5–6.Google Scholar
  8. [8]
    Z. V. Novitskaya. Ter Arkh. 5, 19–20 (1953).Google Scholar
  9. [9]
    G. A. Raevskaya. Thromboses and Embolisms [Russian translation] (Moscow, 1950) pp. 26–27.Google Scholar
  10. [10]
    A. V. Smolyannikov, Voenn. Med. Zhur. 7, 30–37 (1958).Google Scholar
  11. [11]
    H. Jensen. Exp. Med. a. Surg.44, 2–3, 189–201 (1956).Google Scholar
  12. [12]
    H. Kwann, K. Lo, and A. McFadzean,Brit. J. Haematology,14, 1, 51–62 (1958).Google Scholar
  13. [13]
    L. Poller, J. Clin. Pathology10, 4, 348–350 (1957).Google Scholar
  14. [14]
    A. J. Quick84, 29, 783–785, (1959).Google Scholar
  15. [15]
    E. Schutz, Physiologie des Herzens (Berlin, 1958).Google Scholar
  16. [16]
    M. Winbury and D. Green, Am. J. Physiology170, 3, 555–563 (1952).Google Scholar

Copyright information

© Consultants Bureau Enterprises, Inc. 1960

Authors and Affiliations

  • E. I. Chazov
    • 1
  1. 1.Institute of TherapyAMN SSSRMoscow

Personalised recommendations